# SDR AALA202207187869

- Difficulty date: July 8, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 60,840 hours, 25,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK EXTERNAL SKIN LOCATED STABILIZER STA 129.5 LOWER SURFACE AT RIGHT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN DOUBLER LOCATED ON STA 129.5 LOWER SURFACE AT RIGHT HORIZONTAL STABILIZER PER B737NG SRM 55-10-01-02R PROCEDURE 11 REPAIR 11. MEASUREMENT OF DOUBLER REPAIR : LENGTH =18 INCHES AND WIDTH = 9.5 INCHES.
